A Monotonic Finite-Difference Scheme for a Parabolic Problem with Nonlocal Conditions
Differencialʹnye uravneniâ, Tome 38 (2002) no. 7, pp. 968-975
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_7_a14,
author = {R. \v{C}iegis and A. \v{S}tikonas and O. \v{S}tikoniene and O. Subo\v{c}},
title = {A {Monotonic} {Finite-Difference} {Scheme} for a {Parabolic} {Problem} with {Nonlocal} {Conditions}},
journal = {Differencialʹnye uravneni\^a},
pages = {968--975},
year = {2002},
volume = {38},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_7_a14/}
}
TY - JOUR AU - R. Čiegis AU - A. Štikonas AU - O. Štikoniene AU - O. Suboč TI - A Monotonic Finite-Difference Scheme for a Parabolic Problem with Nonlocal Conditions JO - Differencialʹnye uravneniâ PY - 2002 SP - 968 EP - 975 VL - 38 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_2002_38_7_a14/ LA - ru ID - DE_2002_38_7_a14 ER -
%0 Journal Article %A R. Čiegis %A A. Štikonas %A O. Štikoniene %A O. Suboč %T A Monotonic Finite-Difference Scheme for a Parabolic Problem with Nonlocal Conditions %J Differencialʹnye uravneniâ %D 2002 %P 968-975 %V 38 %N 7 %U http://geodesic.mathdoc.fr/item/DE_2002_38_7_a14/ %G ru %F DE_2002_38_7_a14
R. Čiegis; A. Štikonas; O. Štikoniene; O. Suboč. A Monotonic Finite-Difference Scheme for a Parabolic Problem with Nonlocal Conditions. Differencialʹnye uravneniâ, Tome 38 (2002) no. 7, pp. 968-975. http://geodesic.mathdoc.fr/item/DE_2002_38_7_a14/